# SDR 372PA0039

- Difficulty date: January 6, 2004
- Submitted: January 9, 2004
- Operation: Air carrier
- Aircraft: N372PA
- Make and model: Boeing 737306
- Aircraft serial: 23546
- Aircraft time: 34,641 hours, 26,883 cycles
- System (JASC): 2230 · Auto Throttle System
- Part: Syncronizer
- Condition: Out Of Adjust
- Location: Autothrottles
- Stage of operation: TO
- How discovered: V
- Nature of condition: O
- Precautionary procedure: C

## Discrepancy

AUTO THROTTLES DISENGAGED ON TAKE OFF ROLL.  ADJUSTED PLA SYNCHRO.  OPS NORMAL IAW MM 22-31-00.
